Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 513473, 11 pages
http://dx.doi.org/10.1155/2014/513473
Research Article

Approximate Periodic Solutions for Oscillatory Phenomena Modelled by Nonlinear Differential Equations

“Politehnica” University of Timişoara, Department of Mathematics, Piata Victoriei 2, 300006 Timişoara, Romania

Received 14 January 2014; Accepted 29 March 2014; Published 23 April 2014

Academic Editor: Baocang Ding

Copyright © 2014 Constantin Bota et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • A. Beléndez, A. Hernández, T. Beléndez, C. Pascual, M.L. Alvarez, and E. Arribas, “Solutions for Conservative Nonlinear Oscillators Using an Approximate Method Based on Chebyshev Series Expansion of the Restoring Force,” Acta Physica Polonica A, vol. 130, no. 3, pp. 667–678, 2016. View at Publisher · View at Google Scholar
  • Lie-jun Xie, Cai-lian Zhou, and Song Xu, “A new computational approach for the solutions of generalized pantograph-delay differential equations,” Computational and Applied Mathematics, 2017. View at Publisher · View at Google Scholar